Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ST PAUL DELTEC; PORT-A-CATH II PORTS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ST PAUL DELTEC; PORT-A-CATH II PORTS
Model Number
21-4083-24
Medical Device Problem Code
Sharp Edges (4013)
Health Effect - Clinical Code
No Information (3190)
Date of Event
07/30/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while in use, the tip of the infusion needle has a barb.No adverse effects reported.
New Search
Submit an Adverse Event Report
Brand Name
DELTEC
Common Device Name
PORT-A-CATH II PORTS
Manufacturer
(Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key
10489701
Report Number
3012307300-2020-09033
Device Sequence Number
2567691
Product Code
LJT
UDI-Device Identifier
10610586023613
UDI-Public
10610586023613
Combination Product (Y/N)
N
Initial Reporter Country
CH
PMA/510(K) Number
K942024
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
09/03/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
21-4083-24
Device Catalogue Number
21-4083-24
Device Lot Number
3829675
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/10/2020
Initial Report FDA Received Date
09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1